# SDR AALA20141112003

- Difficulty date: November 6, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 59,561 hours, 7,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 624EN338R
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMER PATH LIGHTING FAILED FUNCTIONAL CHECK IAW AMM 52-11-20.  R & R L4 DOOR OPEN SWITCH IAW AMM 52-11-28 & AMM 52-11-20.  SYS CHECKED NORMAL.
